Agenda

Friday, 26th of Aug 2022

Broader concept of Perpetual Traveling and the role / possibilities of cryptocurrencies in this ecosystem

12 PM: CryptoCastle Gates Opening / Check-In

Feel free to enjoy the venue and some nice food before the event start. An easy come together without agenda

3:15 PM: Christoph Heuermann

Official Opening and Welcome NOMADays 2022

3:45 PM: Juraj Bednar

Nomads and perpetual travellers are not mentally tied to any country. But we often overlook the possibility to think in a state independent global currency, like bitcoin. Of course,using crypto in your daily life needs some planning and mindset hacks

4:30 PM: Break 30 min.

Enjoy the break with a coffe or some cold drinks and snacks

5:00 PM: Pavol Luptak

The Global Opportunist’s Handbook

How and where best to decentralize Putting the “flag theory” into practice is the goal of all permanent travelers to free themselves as much as possible from one system and to have the most pleasant, cheapest, and most importantly, free life without bureaucrats and meaningless obligations.

6:30 PM: Dinner

This is an all-inclusive event, a variety of meals for your breakfast, lunch and dinner, including vegan friendly options, will be available during the event, as well as soft and alcoholic drinks. Please write to us at info@NOMADays.world in case of any food restriction/allergy we may need to take in consideration.

Saturday, 27th of Aug 2022

Detailed Jurisdiction Discussions.

10 AM: Dmitry Buchanow (East Asia)

Which conditions exist to incorporate a company in Asian countries, which countries would suite for an incorporation, what are advantages and disadvantages? These are topics, we will discuss.

10:45 AM: Enis Slivio (UAE)

As a consultant for international companies, he will be representing the International Free Zone Authority in Dubai. IFZA is one of the leading jurisdictions where expats open their company to enter the market, get a residency and benefit from 0% tax.

11:30 AM: Break 30 min.

Enjoy the break with a coffe or some cold drinks and snacks

12:00 PM: Kaspar Karik (Estonia)

TBA

12.45 PM: Daniel Heuermann (US Llc)

TBA

1:30 PM: Lunch Break 90 min.

This is an all-inclusive event, a variety of meals for your breakfast, lunch and dinner, including vegan friendly options, will be available during the event, as well as soft and alcoholic drinks. Please write to us at info@NOMADays.world in case of any food restriction/allergy we may need to take in consideration.

3:00 PM: Francisco Litvay (Free zones global)

Francisco is the founder of Settee, the Portuguese branch of Tax-Free Today. He is a digital nomad who has been to more than 19 countries on 4 continents since he left Brazil at 17. His field of expertise is Special Zones and Charter Cities.

3:45 PM: Meinhard Buntschuh (Cyprus)

Emilio Cornejo Vernaza (Panama)

4:30 PM: Break 30 min.

Enjoy the break with a coffe or some cold drinks and snacks

5:00 PM: TBA

TBA

5:45 PM: Peter Young (Free Cities)

talk proposals:
1. Paraguay – hidden gem in South America
2. DeFi workshop – dapps on Optimism (ETH L2)

gets voted

6:30 PM: Dinner

This is an all-inclusive event, a variety of meals for your breakfast, lunch and dinner, including vegan friendly options, will be available during the event, as well as soft and alcoholic drinks. Please write to us at info@NOMADays.world in case of any food restriction/allergy we may need to take in consideration.

7:00 PM: VIP Speakers + Sponsor Dinner (Only for VIP Dinner Ticket Holders)

In addition the the NOMADays Castle experience, we have a special Dinner with the speakers and friends with an amazing special intimate and exclusive atnosphere

Sunday, 28th of Aug 2022

Lifestyle as Perpetual Traveler

10 AM: Wieland Arlt

TBA

10:45 AM: Johannes Voelkner

Lessons learned from community building for nomads Johannes is the founder of Nomad Cruise and Nomadbase. Over the last years he has organized events for over 2000 digital nomads and will share some of the main lessons he learned.

11:30 AM: Break 30 min.

Enjoy the break with a coffe or some cold drinks and snacks

12:00 AM: Robin Lerch

Robin is one of the largest independent insurance brokers in Germany, specializing in digital nomads and perpetual travelers. He advises the Staatenlos community on all aspects of international insurance, especially international health insurance.

Sunday, 28th of Aug 2022 Workshops parallel

10:00 AM: Workshop Session

Flag Therory, Banking, SEO Workshop. Details and addtitional workshops will follow

Sponsorship help us to make this event

Sponsors

Sponsorship help us to make this event

Follow us

Imprint

Club21 GmbH
Schloßbergstr. 56
06636 Laucha
HRB 39216
email: info@NOMADays.world

Tel.: +491631997020

Conference agenda

unConference Style:

Talks + Panels

SEO Workshop

Bitcoin Workshop

DeFi Workshop